Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On asymptotic values of analytic functions on Riemann surfaces


Author: Mikio Niimura
Journal: Proc. Amer. Math. Soc. 61 (1976), 320-322
MSC: Primary 30A50
DOI: https://doi.org/10.1090/S0002-9939-1976-0447561-0
MathSciNet review: 0447561
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some generalizations of Lindelöf's theorems on asymptotic values of bounded analytic functions are given on subregions of Riemann surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A50

Retrieve articles in all journals with MSC: 30A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0447561-0
Keywords: Lindelöf's theorem, asymptotic value, bounded analytic function, Riemann surface, subregion
Article copyright: © Copyright 1976 American Mathematical Society